# SDR DL767952940

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109DL
- Make and model: Boeing 767232
- Aircraft serial: 22221
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Ac Comp
- Component: 6066223
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON APPROACH, THE LT RECIRC FAN EICAS MSG CAME ON WITH SOME SMOKE IN THE CABIN.  AFTER TURNING THE FAN OFF, THE SMOKE DISSIPATED.  FWD TO MCO AND PLAC PER MEL 21-25-01A.  FAN WAS REPLACED, OPERATION NORMAL.
